# SDR DALA2022040102208

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 FOUND OUT CRACK ON NO.4 SLAT EXTERNAL SURFACE ADJACENT TO LOWER FWD TO AFT NO.1 RIVET HOLE 41.5INCHES TO IB EDGE. CORRECTIVE ACTION: REPAIRED AS PER PRI598000-14 (2178071)
